# SDR AALA201905289033

- Difficulty date: May 14, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 62,317 hours, 23,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: LEFT SILL PLATE INBOARD SIDE HAS TWO NUT-PLATES HOLES JUST FORWARD OF FRAME 68 WITH CORROSION,  L=1.25" X W=.75" X D=.020  #2 L=1.25 X W.75" X D=.040". REMOVED CORROSION AND INSTALLED ANGLE AND FILLER REPAIR PER SRM 53-41-14-300-001 REPAIR PRINCIPLE #5.
